# SDR AU000116

- Difficulty date: April 7, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311T31021
- Condition: Cracked
- Location: Rt Pylon
- Component: Attach Fittings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE PYLON MIDSPAR FITTING INBOARD FUSE PIN CRACKEDINTERNALLY. CRACK LENGTH 19.050MM (0.75IN). FOUND DURING EDDY CURRENT INSPECTION.
